# SDR VNAA2017010900005

- Difficulty date: January 9, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N554NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15334
- Aircraft time: 5,610 hours, 5,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 4769
- Condition: Faulty
- Location: Emergency Light
- Part time: 15,364 hours, 15,315 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHT SIGN FLICKERING. REMOVED AND REPLACED THE NUMBER THREE BATTERY.
